Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
186 Posts
Discussion Starter · #1 ·
I'm not sure if this is the right place to post this, but I need some advice.

I have been taking Lexapro for OCD and anxiety. After having my dose upped to 20mg, I have been so tired that I can't even get out of bed in the morning. I've now missed about 5 straight English classes (which are at 8 am), in which attendance is required. Even though I've done all of the assignments, I'm in a really bad position. I wouldn't even know what to say to my teacher..."I can't come to class, because I'm taking psychotropic medication, and I'm too exhausted." The class is already horrible for me, because the teacher randomly calls on people and asks questions about the reading. I get so nervous when he does this.

I kind of thought that my psychiatrist would be more understanding about this issue. I feel like he thinks it's my own doing...like I'm too lazy to attend the class. The fact that he doesn't really see why this is such a problem makes me even more upset about the whole situation.

Anyway, has anyone been in a similar position? Should I do anything about it, or do you think I should just take the grade that I get?
 

·
Registered
Joined
·
1,314 Posts
yes this has happened to me before...the result of this happening(twice) was begin put on academic probation and another time i ended up having to leave school altogether for the rest of the semester

I know it can be very hard at times, but you really should try and force yourself to go...if you dont, it will only make things a lot harder on you...trust me on this one, if I dont do well this semester, Im probably going to be kicked out of school and its all because I cant go to class some days
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top